# SDR FDEA202310241796

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26269
- Aircraft time: 61,091 hours, 22,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149N755326
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD WHEEL WELL BRACKET CRACKED FOR PANEL SUPPORT OF PANEL-198AR-MWT- 0000358872 : FERGUSON, STEVE M - 25-OCT-2023 03:49  REMOVED OLD CLIP-ANGLE BRACKET(149N7553-26) AND FABRICATED AND INSTALLED NEW CLIP-ANGLE BRACKET   UNDER RH FWD WHEEL WELL PANEL-198AR REF DWG 149N7553 AND 757 SRM 51-40-02
